# SDR ZZDA20120216194

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CARGO DOOR AFT SIDE SEAL DEPRESSOR, CRACKED.  ACCOMPLISHED SEAL DEPRESSOR REPLACEMENT PER.  SEE NR 25090.
